# SDR 9718059861

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Engine: Pwa JT8D17
- System (JASC): 7530 · Compressor Bleed Control
- Part: Pressure Valve
- Part number: 714810
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 63,964 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, E, D

## Discrepancy

AS TAKEOFF POWER WAS APPLIED, THE LEFT ENGINE EXPERIENCED COMPRESSOR STALLS.  CREW ABORTED TAKEOFF AND SHUT DOWN THE LEFT ENGINE.  MAINTENANCE INSPECTED THE LEFT ENGINE INLET AND REPLACED THE PRESSURE AND DUMP VALVE.  ENGINE OPERATIONAL CHECK OK.
